# SDR QXEA9700736

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EVACUATION LIGHT HANDLES WHEN ACTUATED, SOME LIGHTS WILL NOT WORK WITHOUT GPU POWER APPLIED.  RESECURED LOOSE WIRE 2431-150C16 TO THE BATTERY BUS, OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
